# SDR CALA2025090508514

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 67,767 hours, 29,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR964421FS
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MISSING ESCAPE PATH LIGHT LENS ON SEAT 25ABC.   INSTALLED LENS COVER AS REQUIRED IAW AIPC 33-51-19.
